# SDR C2XA10CL082

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 15,100 hours, 12,278 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 203718
- Condition: Faulty
- Location: Lavatory
- Part time: 15,102 hours, 12,280 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LNK FLT 5754 THE CREW REPORTED A LAV SMOKE INDICATION ON THE EICAS DURING APPROACH.  THE INDICATION WENT AWAY AND THEN RETURNED SECONDS LATER.  NO FLAMES OR SMOKE WERE SEEN/SMELLED.
